Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
Hematological Diseases
Rupture of the Gallbladder in a Patient with Acquired Factor VIII Inhibitors and Systemic Lupus Erythematosus
Sachiko ONISHINobumasa HOJOIkuya SAKAIMasaki YASUKAWATakaaki HATOYouko MINAMOTOEisuke YOKOTAMitsuko R ITOKentaro DOTEIchiro SHIMIZUKazuo NAKANISHIShigeru FUJITA
Author information
JOURNALS OPEN ACCESS

2004 Volume 43 Issue 11 Pages 1073-1077

Details
Abstract

A 54-year-old woman with a 21-year history of systemic lupus erythematosus (SLE) was admitted to the Matsuyama Red Cross Hospital due to subcutaneous and gingival hemorrhaging. She was diagnosed with acquired factor VIII inhibitors based on a prolonged activated partial-thromboplastin time (APTT) and factor VIII inhibitors. Steroid pulse and factor VIII plasma concentrate were administered to her, not long after which she was transferred to Ehime University Hospital due to gallbladder hematoma. Although her APTT and factor VIII activity were improved after treatment with human factor VIII, she died of multiple organ failure. The autopsy demonstrated a ruptured gallbladder.

Information related to the author
© 2004 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top